Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on the Denjoy integrability of abstractly-valued functions
HTML articles powered by AMS MathViewer

by T. J. Morrison PDF
Proc. Amer. Math. Soc. 61 (1976), 385-386 Request permission

Abstract:

We present necessary and sufficient conditions on a Banach space $X$ that the classes of strongly measurable $X$-valued Denjoy-Pettis integrable and Denjoy-Gelfand integrable functions coincide.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A45, 26A39, 46G10
  • Retrieve articles in all journals with MSC: 28A45, 26A39, 46G10
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 61 (1976), 385-386
  • MSC: Primary 28A45; Secondary 26A39, 46G10
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0486403-4
  • MathSciNet review: 0486403